Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her… read more
Hi, may I please note that you should never go without your HIV meds. Have you looked into Ryan White in your area?
I hear you! We may not have kidneys or livers or any other organs when we get older because of the meds we take, but hey we are still alive! What can we do brother, one day at a time.
Hang in there man!
Great to hear! Every one of us has a different response. My beloved "ex"is on Odefsey and is a champion. On the other hand, it seems I require the complete rx overkill to control my HIV. It's never "fair" it just IS. I grew up in NYC in the '80's and most of my friends died. So, every day is a miracle.
I have been on @Genvoya for over well over a year. I was given it because it so wont make my depression worse than what is. However I have gained weight and it still creeping up. Also my dreams are so realistic I think they have happened, which is bizarre. I also get headaches, high bloody pressure and joint pains that happen at any time and for no reason. I do take mine in the morning with food and by 3pm I can get very sleepy. I also get stomach pains not long after taking it but it does pass. thought I would share my experiences on it so far.